# SDR 06FDEA03885

- Difficulty date: November 4, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  PREVIOUS STRINGER REPAIR FOUND IN AFT PIT, LT SIDE, FS 3437-3484, FS 64 AND STRINGER 56.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT TO SRM.  REPAIRED  PER SRM 53-10-14 FIG 201A.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
